Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: any women out there taking Antidep. and B.C pills

Posted by Ann on April 4, 1999, at 12:10:47

In reply to Re: any women out there taking Antidep. and B.C pills, posted by Jan on April 4, 1999, at 11:46:21

> > hi just wanted to know if any of you take Birth Control pills and Antidepressents. I will be starting on sunday taking B.c. and want to know if it would have any effect on my antidepressents. I have read on some boards that B.C. pills can make depression worse. I will be on a low dose of B.C. Any suggestions or comments please reply or e-mail, Thanks Ann
> I just started taking B.C. pills on March 3rd after several failed anti-dep meds. How long did it take for the hormones to make you feel better? I really thought the B.C. pill was the answer to my depression. I know it's only been 1 month. I'm scared and running out of options.

Jan, long story, I will not start taking them until tonight, will be my first time, I started suffering from depression and anxiety about 6 months ago, thought there was something really wrong with me , since this was my first time going through this, after nothing could be found, I was referred to a psy and therapist. I am on Serzone and Xanax, well then I went to my obgyn for my yearly and I told her what I had been going through, and she checked my hormmorne levels, it showed that my testostorine level was extremely high. And when your hormornes are out of whack they can cause depression and anxiety. So She put me on Loestrin B.C., will start them tonight. Will let you know how they do. how long have you been suffering from depression, and have you had your hormornes checked? I started to see a pattern to mine it would always get worse two weeks before that time of month and last all during my monthly. I was actually diagnosed with PCOS, Polycystic Ovarian Syndrome, which is caused by the excess testoterone level. I thought I was going through menopause because I was having panick attacks, severly depressed, very anxious , night sweats, could't sleep at night etc. got so band I became housebound.Medicine has helped a great deal, psy said that this might explain everything and if B.C. pills help I will be weaned off of meds. Has the B.C. helped you any yet. Are you still on meds, what were you on? Fell free to E-mail me. I know I was not much help, Sorry.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ann thread:4242